Congratulations on your efforts to quit smoking! I so hope you're successful, as there are so many negative side effects to tobacco!
I've never smoked, but been around smokers all my life. Nicotine is a drug. Seems reasonable that it affects a body in a whole bunch of ways, and certainly could dampen symptoms that you're now experiencing. Given the huge negative effects of nicotine, though, I'd think it worth it to keep trying to stop. You might also be experiencing nicotine withdrawal; like withdrawal from other drugs, that's not a pleasant thing.
Hang in there. Ask your doctor if there are things you can do to minimize the withdrawal effects right now, so that you can be successful in quitting smoking. Good luck!
Hey all -
Thanks for your encouragement.
Kimber - yes, I'm on the nicotine patch. I'm on my last step (started on step 2)
I don't know if it is stress. I'm sure that has some to do w/ it. My neuro says it's my immune system saying "What the heck are you doing?!!!"...hehe... I guess since cigarettes are an immune suppressant, since I took that away, it's doing overtime... I'm on my 7th week, so I hope it's over soon. I seem to be doing better. Finished my second round of steroids last week, and my body seems to take about a week after the steroids to get better. We'll see. Thanks again everyone!